Author Topic: Hit a brick wall finishing Lorazepam taper-substitute w/Valium?  (Read 694 times)

[Buddie]

Re: Hit a brick wall finishing Lorazepam taper-substitute w/Valium?
« Reply #20 on: March 06, 2018, 07:58:19 pm »
Thanks for the tip about the delayed w/d symptoms of Valium cuts. Very good to know and will mention to my doc.

Iíll keep posting at intervals and always, always look for your views because man oh man after so many years on a high dose of Valium, you have a lot of insight and a lot of courage IMHO.

Right now Iíve only been on the Valium for a bit less than 2 months so hopefully things wonít be too bad. I expect a definite body reaction when Iím off the Valium and ďBenzo freeĒ. Benzo free is probably a bit of a misnomer since I know my body will take some real time to adjust, plus I still have Ciguatera and itís expected flare ups.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Hit a brick wall finishing Lorazepam taper-substitute w/Valium?
« Reply #21 on: March 06, 2018, 08:10:44 pm »
Thanks for the tip about the delayed w/d symptoms of Valium cuts. Very good to know and will mention to my doc.

Iíll keep posting at intervals and always, always look for your views because man oh man after so many years on a high dose of Valium, you have a lot of insight and a lot of courage IMHO.

Right now Iíve only been on the Valium for a bit less than 2 months so hopefully things wonít be too bad. I expect a definite body reaction when Iím off the Valium and ďBenzo freeĒ. Benzo free is probably a bit of a misnomer since I know my body will take some real time to adjust, plus I still have Ciguatera and itís expected flare ups.

Keep us updated [...]  :thumbsup:  :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.